RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 1, Pages 43–46 (Mi dan35258)  

CYBERNETICS AND THE REGULATION THEORY

Bifurcation theory of point transformations

È. V. Gaushus


Full text: PDF file (556 kB)

Bibliographic databases:
UDC: 519.95
Presented: Б. Н. Петров
Received: 23.05.1969

Citation: È. V. Gaushus, “Bifurcation theory of point transformations”, Dokl. Akad. Nauk SSSR, 191:1 (1970), 43–46

Citation in format AMSBIB
\Bibitem{Gau70}
\by \`E.~V.~Gaushus
\paper Bifurcation theory of point transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 1
\pages 43--46
\mathnet{http://mi.mathnet.ru/dan35258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0280044}
\zmath{https://zbmath.org/?q=an:0216.36802}


Linking options:
  • http://mi.mathnet.ru/eng/dan35258
  • http://mi.mathnet.ru/eng/dan/v191/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020